I am having a reaction after taking fluconazole and would like to know if this is normal?
Medically reviewed by Drugs.com. Last updated on Nov 5, 2020.
My face has got a rash all over it, small red bumps. Is this a reaction to fluconazole?
A skin rash or itching is a common side effect of Fluconazole.
You do not need to be concerned unless you start feeling symptoms of an allergic reaction: swelling of your face, lips, tongue, or throat, hives or difficulty breathing; in which case you should get to an emergency department immediately.
Your pharmacist will be able to suggest an effective treatment for your rash.
If it is intolerable see your doctor.
Click on these links for more information:
Related Medical Questions
- Fluconazole - How long does it take to work?
- Fluconazole - can you drink alcohol while using one dose of 150mg one time?
- I took a fluconazole 150 mg tablet Monday afternoon for a yeast infection.
- What is the dose of fluconazole for tinea? Is it is indicated for tinea infections?
- Prednisone vs Prednisolone - What's the difference?
- Hives vs Rash - What's the difference between them?
- Can you have a vaginal yeast infection if you have no uterus?
- Can triamcinolone acetonide B be used to treat severe diaper rash on a little girl?
- What is the best treatment for a poison ivy rash?
- Fluconazole Information for Consumers
- Fluconazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fluconazole (detailed)